Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 20, Issue 1, 1984
Metadata
 

A Geometric Characterization of Normal Two-Dimensional Singularities of Multiplicity Two with pa ≤ 1
Masataka Tomari
pp. 1–20
Abstract | Full-Text PDF (1603 KB) | Metadata

Vanishing Theorems on Complete Kähler Manifolds
Takeo Ohsawa
pp. 21–38
Abstract | Full-Text PDF (1425 KB) | Metadata

Implicit Pseudo-Runge-Kutta Processes
Masaharu Nakashima
pp. 39–56
Abstract | Full-Text PDF (1165 KB) | Metadata

Classical Lie Group Actions on π-Manifolds
Hiromichi Matsunaga
pp. 57–64
Abstract | Full-Text PDF (698 KB) | Metadata

Hecke Functors and the Equivariant Dold-Thom Theorem
Goro Nishida
pp. 65–77
Abstract | Full-Text PDF (1153 KB) | Metadata

Functional Dependence between the Hamiltonian and the Modular Operator Associated with a Faithful Invariant State of a W*-Dynamical System
J. de Cannière
pp. 79–96
Abstract | Full-Text PDF (1694 KB) | Metadata

A Note on Hilbert C*-Modules Associated with a Foliation
Shigeru Yamagami
pp. 97–106
Abstract | Full-Text PDF (824 KB) | Metadata

Quasi-Invariant Measures on the Orthogonal Group over the Hilbert Space
Hiroaki Shimomura
pp. 107–117
Abstract | Full-Text PDF (993 KB) | Metadata

Extending Derivations
Charles J.K. Batty, Alan L. Carey, David E. Evans and Derek W. Robinson
pp. 119–130
Abstract | Full-Text PDF (959 KB) | Metadata

A Note on a Theorem of A. Connes on Radon-Nikodym Cocycles
Tetsuya Masuda
pp. 131–136
Abstract | Full-Text PDF (515 KB) | Metadata

A Posteriori Improvement of Cubic Spline Approximate Solution of Two-Point Boundary Value Problem
Manabu Sakai
pp. 137–149
Abstract | Full-Text PDF (937 KB) | Metadata

A Remark on Almost-Quaternlon Substructures on the Sphere
Hideaki Oshima
pp. 151–154
Abstract | Full-Text PDF (267 KB) | Metadata

The Nilpotent Subvariety of the Vector Space Associated to a Symmetric Pair
Jiro Sekiguchi
pp. 155–212
Abstract | Full-Text PDF (4904 KB) | Metadata

On Positive Semigroups
Derek W. Robinson
pp. 213–224
Abstract | Full-Text PDF (980 KB) | Metadata